# SDR SWAA2015121447072

- Difficulty date: October 31, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,129 hours, 56,290 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 908, BETWEEN STRINGER 2R - 3R.  R & R SHEAR TIE IAW EA.
